MathSciNet Relay Station
MathSciNet bibliographic data
MR723280 (85k:57038) 57S30
Kamishima, Yoshinobu; Lee, Kyung Bai; Raymond, Frank The Seifert construction and its applications to infranilmanifolds. Quart. J. Math. Oxford Ser. (2) 34 (1983), no. 136, 433–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement